# SDR P5CA9500268

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Broken
- Location: Nr 3 Nose Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 FAN NOSE COWL AFT BULKHEAD AT 3 O'CLOCK, FOUND BROKEN PIECE IN STIFFNER.  TRIMMED AND TREATED PER SRM 51-10-01.  MATERIAL IS WITHIN LIMITS PER BOEING SRM 54-12-01.
